Sur le nombre de points visités par une marche aléatoire sur un amas infini de percolation
[On the number of distinct visited sites by a random walk on the infinite cluster of the percolation model]
Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 1, pp. 135-169.

We consider random walk on the infinite cluster of the percolation model on the edges of d (d2) with law Q, in the surcritical case. We prove that the Laplace transformation of the number of visited sites up to time n, called N n , has the same behaviour as the random walk on d . More precisely, we show for all 0<α<1, there exists some constants C i ,C s >0 such that for almost all realisations of the percolation such that the origin belongs to the infinite cluster and for large enough n,

e -C i n d/(d+2) 𝔼 0 ω (α N n )e -C s n d/(d+2) .
The main work is to get the upper bound. Our approach is based, first on finding an isoperimetric inequality on the infinite cluster and secondly to lift it on a wreath product, which enables us to get an upper bound of the return probability of a particular random walk. The introduction of a wreath product is motivated by the fact that the return probability on such graph is linked to the Laplace transform of distinct visited sites.

On s’intéresse à une marche aléatoire simple sur un amas infini issu d’un processus de percolation surcritique sur les arêtes de d (d2) de loi Q. On montre que la transformée de Laplace du nombre de points visités au temps n, noté N n , a un comportement similaire au cas où la marche évolue dans d . Plus précisément, on établit que pour tout 0<α<1, il existe des constantes C i , C s >0 telles que pour presque toute réalisation de la percolation telle que l’origine appartienne à l’amas infini et pour n assez grand,

e -C i n d/(d+2) 𝔼 0 ω (α N n )e -C s n d/(d+2) .
Le point principal du travail réside dans l’obtention de la borne supérieure. Notre approche consiste dans un premier temps, à trouver une inégalité isopérimétrique sur l’amas infini, et dans un deuxième temps à la remonter sur un produit en couronne, ce qui nous permet alors d’obtenir une majoration de la probabilité de retour d’une certaine marche sur ce produit en couronne. L’introduction d’un produit en couronne est justement motivée par le fait que la probabilité de retour sur un tel graphe s’interprète comme l’espérance de la transformée de Laplace du nombre de points visités.

DOI: 10.24033/bsmf.2530
Classification: 60J10,  60K35
Keywords: isoperimetric inequality, number of distinct visited sites, percolation, wreath product
@article{BSMF_2007__135_1_135_0,
     author = {Rau, Cl\'ement},
     title = {Sur le nombre de points visit\'es par une marche al\'eatoire sur un amas infini de percolation},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {135--169},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {135},
     number = {1},
     year = {2007},
     doi = {10.24033/bsmf.2530},
     zbl = {1156.60074},
     mrnumber = {2430203},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2530/}
}
TY  - JOUR
AU  - Rau, Clément
TI  - Sur le nombre de points visités par une marche aléatoire sur un amas infini de percolation
JO  - Bulletin de la Société Mathématique de France
PY  - 2007
DA  - 2007///
SP  - 135
EP  - 169
VL  - 135
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2530/
UR  - https://zbmath.org/?q=an%3A1156.60074
UR  - https://www.ams.org/mathscinet-getitem?mr=2430203
UR  - https://doi.org/10.24033/bsmf.2530
DO  - 10.24033/bsmf.2530
LA  - fr
ID  - BSMF_2007__135_1_135_0
ER  - 
%0 Journal Article
%A Rau, Clément
%T Sur le nombre de points visités par une marche aléatoire sur un amas infini de percolation
%J Bulletin de la Société Mathématique de France
%D 2007
%P 135-169
%V 135
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2530
%R 10.24033/bsmf.2530
%G fr
%F BSMF_2007__135_1_135_0
Rau, Clément. Sur le nombre de points visités par une marche aléatoire sur un amas infini de percolation. Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 1, pp. 135-169. doi : 10.24033/bsmf.2530. http://www.numdam.org/articles/10.24033/bsmf.2530/

[1] P. Antal & A. Pisztora - « On the chemical distance for supercritical Bernoulli percolation », Ann. Probab. 24 (1996), p. 1036-1048. | MR | Zbl

[2] M. T. Barlow - « Random walks on supercritical percolation clusters », Ann. Probab. 32 (2004), p. 3024-3084. | MR | Zbl

[3] N. Berger & M. Biskup - « Quenched invariance principle for simple random walk on percolation clusters », preprint, 2005. | MR | Zbl

[4] T. Coulhon - « Ultracontractivity and Nash type inequalities », J. Funct. Anal. 141 (1996), p. 510-539. | MR | Zbl

[5] P.-G. Degennes - « La percolation : un concept unificateur », La Recherche 72 (1976), p. 919.

[6] M. D. Donsker & S. R. S. Varadhan - « On the number of distinct sites visited by a random walk », Comm. Pure Appl. Math. 32 (1979), p. 721-747. | MR | Zbl

[7] A. Erschler - « Isoperimetry for wreath products of Markov chains and multiplicity of selfintersections of random walk », Probab. Theory and Related Fields (2003). | MR | Zbl

[8] A. Erschler - « On isoperimetric profiles of finitely generated groups », Geom. Dedicata 100 (2003), p. 157-171. | MR | Zbl

[9] G. R. Grimmett - « Percolation », in Development of mathematics 1950-2000, Springer, 1989. | MR | Zbl

[10] H. Kesten - Percolation theory for mathematicians, Progress in Probability and Statistics, vol. 2, Birkhäuser, 1982. | MR | Zbl

[11] T. M. Liggett, R. H. Schonmann & A. M. Stacey - « Domination by product measures », Ann. Probab. 25 (1997), p. 71-95. | MR | Zbl

[12] P. Mathieu & A. Pianitski - « Quenched invariance principles for random walk on percolation clusters », preprint, 2005. | Zbl

[13] P. Mathieu & E. Rémy - « Isoperimetry and heat kernel decay on percolation clusters », Ann. Probab. 32 (2004), p. 100-128. | MR | Zbl

[14] C. Pittet & L. Saloff-Coste - « A survey on the relationships between volume growth, isoperimetry, and the behaviour of simple random walk on Cayley graphs, with examples », preprint, 2001.

[15] -, « On random walks on wreath products », Ann. Probab. 30 (2002), p. 948-977. | MR | Zbl

[16] C. Rau - « Marches aléatoires sur un amas de percolation », Thèse, Université de Provence Aix-Marseille 1, 2006.

[17] V. Sidoravicius & A. S. Sznitman - « Quenched invariance principles for walks on clusters of percolation or among random conductances », Probab. Theory Related Fields 129 (2004), p. 219-244. | MR | Zbl

[18] Y. G. Sinai - « Theory of phase transition : Rigorous results », Int. Ser. Natural Philos., vol. 108, Pergamon Press, 1982. | MR | Zbl

[19] W. Woess - Random walks on infinite graphs and groups, Cambridge University Press, 2000. | MR | Zbl

Cited by Sources: